# SDR P2EA99355

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727-727a
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - C-CHECK, FUSELAGE SKIN CRACKED FROM BS 727 TO BS 727A BETWEEN STRINGER 14 RT AND 16 RT.  DEFECT SIZE LENGTH 1.75 INCH.  REPAIRED FUSELAGE SKIN SECTION FROM BS 727 TO BS 727A PLUS 9.9, BETWEEN STRINGER 16 AND 20 RT PER BOEING FAX COO-SJO-990060 DATED DECEMBER 6, 1999 AND COOPESA EO COO-3-53-710-99 DATED DECEMBER 6, 1999.  (M)
